Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bellettini - G. Bouchitté - I. Fragalà

BV Functions with Respect to a Measure and Relaxation of Metric Integral Functionals

created on 13 Dec 1998
modified on 12 Mar 2002

[BibTeX]

Published Paper

Inserted: 13 dec 1998
Last Updated: 12 mar 2002

Journal: J. Convex Anal.
Volume: 6
Number: 2
Pages: 349-366
Year: 2000

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1